# SDR SIMA20130928004

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 26,547 hours, 18,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7178121B030506
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED DURING DESCENT A HYD 2 LOW PRESSURE CAUTION MESSAGE. COMPLIED WITH AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R RT HYD DAMPENER HOSE IAW AMM 29-11-59.  LEAK AND OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
